# SDR 2017FA0000339

- Difficulty date: May 17, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N594CD
- Make and model: Cirrus SR20
- Aircraft serial: 1207
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLAP HINGES SHOW CORROSION.
